# SDR R61A201806050669

- Difficulty date: June 5, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N104HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000160
- Aircraft time: 28,908 hours, 22,354 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17007304002
- Condition: Corroded
- Location: Frames 17-18
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA RT  TRACK SUPPORT BEAM HAD CORROSION,  BETWEEN FRAMES 17 AND 18.   REPLACEED THE FLOOR  SUPPORT.
